glass particle alert

0

Intravenous news: The FDA report on the recall of some glass vials due to visible particles in the product. The FDA state “ISSUE: Recall initiated because some vials exhibit translucent visible particles consistent with glass delamination. Potential adverse events after intravenous administration include damage to blood vessels in the lung, localized swelling, and granuloma formation.

BACKGROUND: Glass delamination can occur with high pH solutions when the surface glass from the vial separates into thin layers, resulting in glass particles with a flaky appearance.

RECOMMENDATION: Hospitals, Home Health Care Agencies, Emergency Rooms, Infusion Centers, Clinics and other healthcare facilities should not use the recalled American Regent products. Recalled products should be immediately quarantined for return. Refer to Press Releases for specific lot numbers recalled.”

Click here for the full alert.

Main page

Share.

Comments are closed.

Free Email Updates
Join 5.5K IVTEAM members. Subscribe now and be the first to receive all the latest free updates from IVTEAM!
100% Privacy. We don't spam.